Kentucky, 2014Flash Flood in Kentucky, May 29, 2014
May 29, 2014 · NWS LMK · 1 event in 1 county or zone
Scattered storms developed during the afternoon and evening of May 29th within an environment of moderate instability and almost non-existent winds all the way up through 20 thousand feet. Isolated storms during the afternoon and evening hours produced a quick one to two inches of rain within an hour before dissipating.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $40,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered storms developed during the afternoon and evening of May 29th within an environment of moderate instability and almost non-existent winds all the way up through 20 thousand feet. Isolated storms during the afternoon and evening hours produced a quick one to two inches of rain within an hour before dissipating. Around mid evening, one storm formed right over downtown Louisville. An estimated one and one half to two inches fell within 45 minutes, overwhelming the city's sewer system.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before the first event at May 29, 7:48 PM EST, 1 hour earlier.
Area forecast discussion, May 29, 7:48 PM EST, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
848 PM EDT Thu May 29 2014
...Updated Aviation Discussion...
...Forecast Update...
Issued at 920 PM EDT Thu May 29 2014
Scattered convection earlier this afternoon has rapidly diminished.
For the rest of this evening, only some highly isolated storms are
expected. Although any pop-up storm will stay weak, their slow movement
may bring about a brief isolated downpour.
Drier air will filter in from the northeast Friday morning. Our best
coverage of scattered afternoon thunderstorms Friday will lie across
our southern counties.
.SHORT TERM (Now through Friday Night)...
Issued at 315 PM EDT Thu May 29 2014
Convection has fired this afternoon along a sfc boundary to our
north running from roughly Springfield, IL to Charleston, WV. An
area of convection has also develop over northern TN and continues
to slowly move northward into the Lake Cumberland region. Morning
showers and clouds largely stabilized southern Indiana and northern
KY for the first half of the day. This area is just starting to see
breaks in the clouds so think that they will destabilized and see
some storms but not until late afternoon or early evening. With
PWATS running in the 1.5-1.7 inch range and very slow storm motions,
think that the greatest threat from storms this evening may be minor
nuisance flooding. If any storm cores can grow large enough, gusty
winds up to 40 mph may also accompany the strongest storms.
Convection should decline after sunset tonight.
A few lingering showers may persist into the overnight period mainly
before midnight. However, we should see a break in convective
activity for the early morning hours before the next wave arrives
tomorrow morning. Also, the sfc boundary to our north will sink
south overnight and is progged to settle somewhere over central or
southern KY by tomorrow morning. This boundary will likely be the
focus for convection around sunrise and throughout the day
tomorrow. If it settles over our area for much of the day tomorrow,
we could see some flooding issues with slow moving, heavy rainers
persisting along the boundary. However, most models kick the
boundary south of the KY/TN border by early-mid afternoon. Will
need to watch this southward progression closely though.
Conditions will finally dry out by Friday night as ridging starts to
take over the region.
Temps will remain in the low to mid 80s for highs tomorrow with lows
in the 60s tonight and Fri night. A few locations that clear out
well Fri night may reach the upper 50s for lows.
.LONG TERM (Saturday through Thursday)...
Issued at 305 PM EDT Thu May 29 2014
Saturday through Sunday Night...
Upper ridge will amplify as a bit of a Rex block develops with the
closed low along the western Gulf coast. Surface high over southern
Ontario will nose into the Ohio Valley as the surface boundary is
pushed to our south and west. Saturday will be the one dry day
CWA-wide, and while the ridging aloft will keep temps close to
persistence, especially in the afternoon, it will feel several
degrees cooler as dewpoints crash into the 50s across most of the
area.
By Sunday we'll look for a little better moisture return as the
surface high retreats to the mid-Atlantic coast and the upper ridge
starts to edge east of I-65. Dewpoints will recover into the 60s and
isolated to scattered afternoon storms will be in play as the
ridging aloft weakens. Best chances for precip will be in the south
and west as the moisture recovers there first.
Monday through Thursday...
Upper ridge will flatten out into an early summertime pattern.
Plenty of low-level moisture and instability will be in place,
yielding the potential for diurnally-driven pop-up storms each day.
Northern stream remains fairly progressive with a few weak
disturbances passing to our north, and depending on the timing that
could also support MCS potential, so will not cut back very far on
nocturnal POPs at any point. That said, confidence in any MCS timing
is too low to hit any period very hard, and there is no day that
actually looks like a washout. Temps will run above normal in the
warm and muggy air mass, especially by night when quite a few spots
will be hard pressed to drop below 70.
&&
.AVIATION (00Z TAF Update)...
Updated at 710 PM EDT Thu May 29 2014
Scattered slow moving thunderstorms will continue through
mid-evening across central and south central Kentucky. Coverage of
these storms will be around 40%...with less coverage across the
Bluegrass. With these unorganized pulse-type thunderstorms, will
include VCTS in BWG and SDF TAF through 02z. Towards midnight, storm
coverage will diminish enough to preclude inclusion in the TAFs in
any way.
Winds this evening and overnight will essentially stay calm, with
the possible exception of brief variable winds associated with any
outflow boundaries that may move past a terminal.
VFR ceilings are expected tonight outside of any scattered
thunderstorm.
By Friday morning, drier air will begin to filter into northern
Kentucky courtesy of a back door cold front. For SDF and LEX,
isolated showers are possible through early afternoon. Scattered
thunderstorms are possible at BWG throughout the late morning and
afternoon hours. Winds will become northeast at around 5 to 7 kt by
Friday afternoon at SDF and LEX. Light and variable winds will
continue at BWG Friday.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Update.........JSD
Short Term.....RAS
Long Term......AMS
Aviation.......JSD
Hazardous weather outlook, May 29, 2:48 PM EST, 6 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
348 PM EDT THU MAY 29 2014
INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-302000-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
348 PM EDT THU MAY 29 2014 /248 PM CDT THU MAY 29 2014/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.
.DAY ONE...LATE THIS AFTERNOON AND TONIGHT.
THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EVENING THANKS
TO A WARM AND MOIST AIR MASS IN PLACE ACROSS THE REGION. HEAVY
RAIN AND GUSTY WINDS WILL BE POSSIBLE FROM THE STRONGEST CELLS.
PONDING OF WATER WILL BE LIKELY IN THUNDERSTORMS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE FRIDAY
AFTERNOON AND EVENING...MAINLY ACROSS SOUTH CENTRAL KENTUCKY. ANY
THUNDERSTORM WILL BE CAPABLE OF HEAVY RAIN...GUSTY WINDS...AND
CLOUD TO GROUND LIGHTNING. PONDING OF WATER WILL BE POSSIBLE WITH
ANY STORMS MOVING REPEATEDLY OVER THE SAME AREA.
SCATTERED THUNDERSTORMS ARE AGAIN EXPECTED MAINLY EACH AFTERNOON
AND EVENING FROM SUNDAY THROUGH WEDNESDAY AS A SUMMER PATTERN
CONTINUES. ALONG WITH GUSTY WINDS AND CLOUD TO GROUND LIGHTNING...
LOCALIZED FLOODING COULD OCCUR IN AREAS THAT SEE REPEATED
THUNDERSTORM ACTIVITY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
&&
MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.
AMS/RAS
In the hours before
Special weather statement, May 29, 6:52 PM EST, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
752 PM EDT THU MAY 29 2014
KYZ046-047-055-067-300020-
BOYLE KY-LINCOLN KY-MERCER KY-WASHINGTON KY-
752 PM EDT THU MAY 29 2014
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 35
MPH WINDS...
AT 745 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
A COUPLE OF ISOLATED THUNDERSTORMS NEAR DANVILLE...AND THESE
ISOLATED STORMS ARE NEARLY STATIONARY. THIS WILL CAUSE LOCALIZED
MINOR FLOODING AND DANGEROUS DRIVING WHEN ENCOUNTERING THESE BURSTS
OF HEAVY RAIN.
OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY
WINDS OF AROUND 35 MPH...ARE EXPECTED WITH THESE ISOLATED STORMS.
* THIS STORM WILL ALSO IMPACT...
DANVILLE...
NEEDMORE AND PARKSVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3754 8475 3772 8520 3782 8511 3765 8469
3763 8469
TIME...MOT...LOC 2351Z 083DEG 2KT 3764 8485
JDGSpecial weather statement, May 29, 7:23 PM EST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
823 PM EDT THU MAY 29 2014
KYZ035-300050-
FRANKLIN KY-
823 PM EDT THU MAY 29 2014
...A NEARLY STATIONARY THUNDERSTORM WITH TORRENTIAL RAIN...AND
DANGEROUS LIGHTNING WILL CONTINUE TO DRIFT WEST JUST TO THE
SOUTHWEST OF FRANKFORT...
AT 817 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
NEARLY STATIONARY THUNDERSTORM NEAR FRANKFORT...AND MOVING WEST AT 5
MPH.
OCCASIONAL LIGHTNING...AND TORRENTIAL RAIN REDUCING VISIBILITIES...
ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
FRANKFORT...
CAPITAL CITY AIRPORT...
BROADVILLE MANOR AND BRIDGEPORT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3820 8482 3815 8484 3814 8486 3812 8486
3810 8488 3813 8498 3823 8496
TIME...MOT...LOC 0022Z 099DEG 3KT 3816 8489
JSDSpecial weather statement, May 29, 7:25 PM EST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
825 PM EDT THU MAY 29 2014
KYZ024-025-300055-
BRECKINRIDGE KY-MEADE KY-
825 PM EDT THU MAY 29 2014
...STRONG THUNDERSTORMS WITH TORRENTIAL RAIN...AND DANGEROUS
LIGHTNING...
AT 822 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS 11 MILES SOUTHWEST OF
BRANDENBURG...AND MOVING NORTH AT 5 MPH.
OCCASIONAL LIGHTNING...AND TORRENTIAL RAIN REDUCING VISIBILITIES...
ARE EXPECTED WITH THIS STORM.
MAINLY RURAL AREAS OF EASTERN BRECKINRIDGE AND SOUTHERN MEADE
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3793 8642 3801 8617 3789 8598 3788 8597
3787 8598 3780 8634
TIME...MOT...LOC 0025Z 159DEG 5KT 3785 8626
LGSpecial weather statement, May 29, 7:52 PM EST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
852 PM EDT THU MAY 29 2014
KYZ030-300120-
JEFFERSON KY-
852 PM EDT THU MAY 29 2014
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 35
MPH WINDS...
AT 849 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LYNDON...AND MOVING SLOWLY NORTHWEST.
OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY
WINDS OF AROUND 35 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
ST. MATTHEWS...
LYNDON...
ANCHORAGE...
MIDDLETOWN...
ANCHORAGE...
THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
10 AND 19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3828 8546 3820 8546 3821 8567 3832 8567
3832 8558
TIME...MOT...LOC 0050Z 276DEG 9KT 3825 8557
JDGSpecial weather statement, May 29, 8:22 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
922 PM EDT THU MAY 29 2014
INZ092-KYZ030-300150-
CLARK IN-JEFFERSON KY-
922 PM EDT THU MAY 29 2014
...A STRONG NEARLY STATIONARY THUNDERSTORM WITH DANGEROUS
LIGHTNING...TORRENTIAL RAIN...AND 40 MPH WINDS HAS DEVELOPED IN
LOUISVILLE JUST NORTH OF STANDIFORD AIRPORT NEAR THE THE
FAIRGROUNDS...
AT 917 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LOUISVILLE. THIS STORM WAS NEARLY
STATIONARY.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
SHIVELY...
LOUISVILLE...
JEFFERSONVILLE...
CLARKSVILLE AND OAK PARK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3821 8567 3818 8573 3817 8581 3825 8584
3827 8583 3828 8581 3829 8580 3830 8579
3832 8567
TIME...MOT...LOC 0121Z 194DEG 2KT 3822 8574
JSDSpecial weather statement, May 29, 8:33 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
933 PM EDT THU MAY 29 2014
KYZ030-031-300200-
JEFFERSON KY-OLDHAM KY-
933 PM EDT THU MAY 29 2014
...A VERY SLOW MOVING THUNDERSTORM WITH DANGEROUS
LIGHTNING...TORRENTIAL RAIN...AND 40 MPH WINDS WILL MOVE NORTHEAST
ACROSS EASTERN LOUISVILLE...INCLUDING ANCHORAGE...PROSPECT...AND
TOWARDS PEE WEE VALLEY...
AT 931 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM NEAR MIDDLETOWN...AND BARELY MOVING NORTHEAST AT 5 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
ST. MATTHEWS...
LYNDON...
ANCHORAGE...
MIDDLETOWN...
PEWEE VALLEY AND ORCHARD GRASS HILLS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3830 8543 3830 8545 3828 8546 3827 8543
3820 8547 3821 8567 3831 8567 3835 8552
TIME...MOT...LOC 0132Z 230DEG 3KT 3825 8554
JSDFlash Flood, Jefferson
- When
- May 29, 8:48 PM EST
- Where
- Jefferson County, 2.49 mi ENE of Louisville to 2.51 mi ENE of Louisville
- Cause
- Heavy Rain
- Property damage
- $40,000
- Reported by
- Emergency Manager
- Coordinates
- 38.244, -85.738
Just east of downtown Louisville, the intersection of Broadway and Campbell streets was completely flooded, briefly closing the intersection. Nearby, a low lying intersection near the University of Louisville filled with several feet of water, inundating several vehicles.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in California, May 29, 20142 deaths · 1 event
- Lightning Strike in Florida, May 29, 20141 death · 1 injured · 1 event
- Flash Flood and Hail in South Dakota, May 29, 2014$150,000 · 1.75 in hail · 12 events
- Flash Flood in Ohio, May 29, 2014$250,000 · 1 event
- Flash Flooding and Flooding in Ohio, May 29, 2014$92,000 · 7 events
- Hail and Damaging Winds in Florida, May 29, 20141 injured · $30,000 · 1 in hail · 7 events
- Hail in North Dakota, May 29, 2014$25,000 · 1.75 in hail · 7 events
- Hail and Lightning Strike in Wyoming, May 29, 20143 injured · 1 in hail · 2 events
- Hail and Damaging Winds in Florida, May 29, 2014$7,000 · 1.75 in hail · 11 events
- Hail and Damaging Winds in South Carolina, May 29, 2014$6,000 · 1.75 in hail · 9 events
- Hail and Damaging Wind in North Carolina, May 29, 2014$2,000 · 1 in hail · 5 events
- Hail and Damaging Winds in North Carolina, May 29, 20141 in hail · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 509311.